# SDR SIMA20221024002

- Difficulty date: October 24, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 40,753 hours, 36,195 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME 65 GUSSET IS CORRODED.(LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-FRAME 65 REPAIRED IAW ERS-EM-53MR-4660.
